# SDR AALA202505164933

- Difficulty date: May 7, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 70,482 hours, 33,510 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 122111891G
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ABC ROW 14 WINDOW SHADE WILL NOT RAISE OR LOWER. **SUPPLEMENTAL REPORT FOR SDR AALA202505094933.** (CLOSED)** MAINTENANCE REPLACED WINDOW SHADE @ ROW 14 A/C LEFT, OPS CHECK GOOD. AMM 25-20-00.
